Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2019 | Conference Paper | IST-REx-ID: 6556   OA
K. Huszár and J. Spreer, “3-manifold triangulations with small treewidth,” in 35th International Symposium on Computational Geometry (SoCG 2019), Portland, Oregon, United States, 2019, vol. 129, p. 44:1-44:20.
View | Files available | DOI | arXiv
 

Filters and Search Terms

keyword="cutwidth"

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed